MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ
Model Number CTF71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a cracked cannula tip.Scratch marks were also observed on the inner surface of the cannula.Based on the condition of the returned unit, it is likely that the crack on the cannula tip was caused by contact with a hard surface or an instrument.However, the exact root cause could not be confirmed.It is likely that the scratches were caused by contact from a sharp instrument.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.Based on the event description received during intake of the complaint, the event was deemed not reportable.After evaluation by engineering, the event is deemed reportable.This report represents the combined initial and final.
 
Event or Problem Description
Procedure performed: robotic.Event description: "dr [name] was inserting the trocar.Cracked on tip of cannula while inserting.100% sure nothing was left inside the patient.No particulation".Patient status: "fine".

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7075584
Report Number2027111-2017-02087
Device Sequence Number1108794
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)200404(30)01(10)1292909
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2020
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1292909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1